Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffer from seasonal depression, on zoloft. Need anti-depressant that works well with 12mg suboxone

i am trying to find an anti-depressant that works well with 12mg suboxone..i am currently on 150mg zoloft, but the side effects are extreme tiredness..could sleep all day.
i spoke with my primary dr.on thursday and he increased zoloft 50mg because i have been feeling extremely depressed. but i see on drug interaction page that there is a moderate interaction..i usually only suffer from seasonal depression...any suggestion would be greatly appreciated as the way i am feeling tired depressed and lack of energy will lead me back to opiate use as this was the reasons that i enjoyed them in the first place..thank you jessica
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
thank you for using health care magic.

Zoloft is very good anti depressant drugs that has very less drug interaction with suboxone.
Your extreme tiredness may be due to
1) Opiate withdrawal
2) as a symptom of depression
3) as a side effect of Zoloft
4) Vitamin B12 or Vitamin D Deficiency
You should consult a psychiatrist for detailed evaluation and proper case management.
the treatment depends on the cause of treatment.
For seasonal affective disorder, many times tricyclic anti depressants like clomipramine are very good.
I hope you will be fine soon.

Dr Nehal Shah
Answered: Tue, 16 Apr 2013
I find this answer helpful
  User's Response
Hello Jessica,

You can discuss with your doctor about adding Modafinil to the current treatment regime. Modafinil is specially useful in patients complaining of fatigue, lack of energy, poor concentration and extreme sleepiness.

There are no significant drug interaction between Modafinil and the two medicines you are taking currently also to the best of my knowledge.

Hopefully adding Modafinil by your doctor should be useful in the symptoms you have mentioned.

Kind regards

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor